Please use this identifier to cite or link to this item: http://hdl.handle.net/10125/7914

Hawaiian Helminths 1. Trigonocryptus conus n. gen., n. sp. (Trematoda: Fellodistomidae)

File Size Format  
vol12n3-251-254.pdf 1.61 MB Adobe PDF View/Open

Item Summary

Title:Hawaiian Helminths 1. Trigonocryptus conus n. gen., n. sp. (Trematoda: Fellodistomidae)
Authors:Martin, W.E.
Date Issued:Jul 1958
Publisher:University of Hawai'i Press
Citation:Martin WE. 1958. Hawaiian Helminths 1. Trigonocryptus conus n. gen., n. sp. (Trematoda: Fellodistomidae). Pac Sci 12(3): 251-254.
URI:http://hdl.handle.net/10125/7914
ISSN:0030-8870
Appears in Collections: Pacific Science Volume 12, Number 3, 1958


Please email libraryada-l@lists.hawaii.edu if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.